# SDR UALA2012083104902

- Difficulty date: August 31, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 91,498 hours, 14,491 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T13064
- Part serial: 1004
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMOKE AND FUMES IN CABIN FOLLOWED BY A LEFT RECIRC FAN EICAS MESSAGE.  FAN TURNED OFF AND SMOKE-FUMES BEGAN TO DISSIPATE.  FLIGHT ATTENDANT REPORTED SMOKE FUMES MOST PRONOUNCED AT MID CABIN LEFT SIDE AREA.  SUSPECT BAD LEFT RECIRC FAN.  FAN MADE LOUD NOISE AND HAD ELECTRICAL SMELL.  DISCONNECTED CP AND PULLED AND COLLARED CB.  LEFT RECIRC FAN DF PER MEL.^01SEP OPB INF- :.THE CB IS C336(3PHASE) ON P36 PANEL, WHICH HAS BEEN PULLED AND CAPPED.  REPLACED LEFT RECIRC FAN PER MM.
